# SDR SWAA2020090413756

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LBL 45 VERTICAL WEB REPAIR, REF SRM 57-10-10-2R-3 ALT 2 TABLE 205 FOR REPEAT INSPECTIONS.  REPAIRED STA 663 VERTICAL PRESSURE DECK WEB AT LBL 45 IAW SRM 57-10-10-2R-3 ALTERNATIVE 2 AND AAR EA 200470 IR AND SWA EA 20-157-01561 REV IR.
